# SDR CA981125006

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE WEIGHT-ON-WHEELS CAUTION LIGHT CAME ON.  AIRCRAFT RETURNED OK.  LEFT NOSE GEAR WEIGHT-ON-WHEELS SENSOR REPLACED.
